# SDR ASAA11510401

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,161 hours, 5,197 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Balance Weight
- Part number: 911M35P14
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAN EXPECTED CURRENT LEVELS NEAR 1.2 UNITS.  ACCOM FIM TASK 71 00 00 750 803 F00 TEST 14B.  VERIFIED WGHT INSTALLED ON NR 1 ENG MATCHED WITH AVM WGHT CONFIG.  USED LAST FLIGHT IMBALANCE DATA TO ACQ NEW BALANCE SOLUTION AND SAVED.  THE FOLLOWING WGHTS CHANGED ON NR 1 ENG: NR 18 P14 TO P12 NR 19 P11 TO 14 NR 23 P14 TO P12 AND NR 29 P11 TO P14.  AVM SELF TEST NORMAL.
